MathSciNet Relay Station
MathSciNet bibliographic data
MR2439404 55P48 (55P62 55T99 57Q45 57R40)
Lambrechts, Pascal; Turchin, Victor Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009), no. 1, 207–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement